Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Para-orthogonal polynomials from constant Verblunsky coefficients

Texto completo
Autor(es):
Costa, M. S. [1] ; Lamblem, R. L. [2] ; McCabe, J. H. [3] ; Ranga, A. Sri [4]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Fed Uberlandia, Fac Matemat, BR-38408100 Uberlandia, MG - Brazil
[2] Univ Estadual Mato Grosso Sul, Unidade Cassilandia, BR-79540000 Cassilandia, MS - Brazil
[3] Univ St Andrews, Sch Math, Dept Appl Math, St Andrews KY16 9AJ, Fife - Scotland
[4] Univ Estadual Paulista, UNESP, IBILCE, Dept Matemat Aplicada, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 426, n. 2, p. 1040-1060, JUN 15 2015.
Citações Web of Science: 2
Resumo

Orthogonal polynomials on the unit circle associated with constant Verblunsky coefficients are also known as Geronimus polynomials. We consider the properties of some special sequences of para-orthogonal polynomials that follow from the Geronimus polynomials and, as applications, obtain information concerning certain associated quadrature rules and also other related orthogonal polynomials. Positive chain sequences play an important role in our study. (C) 2015 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 09/13832-9 - Polinômios ortogonais, funções especiais e aplicações
Beneficiário:Dimitar Kolev Dimitrov
Linha de fomento: Auxílio à Pesquisa - Temático